# SDR IPXA2023092174790

- Difficulty date: August 29, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 149N7210
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - WTB UNDER PANEL 191CL AFT STRUCTURE WITH CORROSION MARKED IN RED APPLIED CIC ON THE REPAIR AREA IAW B757 AMM 51-24-03-377-008. ACCOMPLISHED REPAIR IAW EO-88197-REQ1 AND VT MAE EA 757-5340-27-A3367 REV-. REVIEWED.
